# SDR CA070925001

- Difficulty date: September 22, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Aircraft time: 331 hours
- Engine: Hnywl AS90711A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Cone
- Part number: 138892629
- Condition: Corroded
- Location: Nlg Bearing
- Part time: 315 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TO COMPLY WITH SB 100-32-10 (NLG REPLACEMENT OF THE LOCKING SEGMENT WITH A LOCKING COLLAR) BOTH NOSE WHEEL ASSY. WERE REMOVED TO GAIN ACCESS, CORROSION WAS FOUND ON ALL BRG CONES AND ON ALL BEARING CUPS. THE AXLE WAS ALSO FOUND TO HAVE CORROSION AND WAS REMOVED AND REPLACED. (2) SERVICEABLE NOSE WHEEL WERE ALSO INSTALLED. SINCE NO CAUSE WAS FOUND TO BE THE ROOT OF THE PROBLEM, THE OTHER CHALLENGER 300 SN 20107 303.3 TTSN FROM OUR FLEET WAS ALSO INSPECTED FOR CORROSION. THE LT NOSE WHEEL ASSY. WAS FOUND TO HAVE HEAVY BRG CONE AND CUP CORROSION. THE BRG CONE HAD TO BE DESTROYED TO REMOVE IT FROM THE AXLE. THE AXLE WAS INSPECTED AND FOUND SERVICEABLE. NO NOSE WHEEL ASSY HAD BEEN REPLACED SINCE BOTH AC HAD BEEN DELIVERED NEW FROM THE MFG. (TC NR 20070925001)
